MathSciNet Relay Station
MathSciNet bibliographic data
MR123118 (23 #A449) 30.99
Wright, E. M. Solution of the equation $(pz+q)e\sp{z}=rz+s$. Bull. Amer. Math. Soc. 66 1960 277–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement